# SDR IPXA2019083086113

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 59,258 hours, 19,552 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001431
- Condition: Damaged
- Location: Bs 637
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31L DAMAGED AT BS 637. STRINGER SHEARED AT TEAR STRAP LOCATION.  REPAIRED IAW  EO B767-73734-A AND SRM 53-30-03-01.
